# SDR UIEA2020040600684

- Difficulty date: April 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,508 hours, 21,877 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 106170756
- Part serial: 96241658
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON START ATTEMPT. ATTEMPTED TWICE. 20 MAX RPM W/ NO EGT RISE.( TRANSFERRED TO MDDR 126631 PER MEL 49-11-01A, CAT C, DUE DATE 13APR20. DI: JT @ 20:37Z.  BWI, 04APR, LP 1071367, ITEM M2: REMOVED AND REPLACED APU IGNITION EXCITER IAW AMM 49-41-03. REMOVED AND REPLACED APU ELEC IGNITOR LEAD (OFF P/N 3888076-2, NSN) IAW AMM 49-41-02, OPS CHECKED GOOD. THIS CLEARS MDDR 126631. PLACARD REMOVED, MX NOTIFIED. )
